# SDR SWAA2025082292826

- Difficulty date: July 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITTING ON FLOOR STRUCTURE LOCATED BS947.5 AND STR26L AT AFT CARGO COMPARTMENT.  REPLACED FITTING ON FLOOR STRUCTURE LOCATED BS947.5 AND STR26L AT AFT CARGO COMPARTMENT IAWSRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9; AND DRAWING 149A8103 SHEET: 7 REV: A.
